On Exponential Stability of Composite Stochastic Control Systems
Fakhreddin Abedi and
Wah June Leong
Abstract and Applied Analysis, 2013, vol. 2013, 1-7
Abstract:
New results for exponential stability in probability of a composite stochastic control system are established. The main results of this paper enable us to derive sufficient conditions for exponential stability in -th mean and almost sure exponential stability in probability of composite stochastic control system. Two numerical examples are given to illustrate the results.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/695816.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/695816.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:695816
DOI: 10.1155/2013/695816
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().